# SDR DALA2024120911558

- Difficulty date: December 8, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 57,809 hours, 30,102 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 SCRATCH EXTERNAL SKIN LOCATED AT FR 61 BTW STR 27R TO STR 28R AT LOWER FUSELAGE. CORRECTIVE ACTION: COMPLIED WITH ER/A 622662-14. (0700219)
